On the geometry at infinity of the universal covering of Sl(2,)
Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 91-108.
@article{RSMUP_2000__104__91_0,
     author = {Salvai, Marcos},
     title = {On the geometry at infinity of the universal covering of $Sl(2, \mathbb {R})$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {91--108},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {104},
     year = {2000},
     zbl = {1025.53020},
     mrnumber = {1809352},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2000__104__91_0/}
}
TY  - JOUR
AU  - Salvai, Marcos
TI  - On the geometry at infinity of the universal covering of $Sl(2, \mathbb {R})$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
DA  - 2000///
SP  - 91
EP  - 108
VL  - 104
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2000__104__91_0/
UR  - https://zbmath.org/?q=an%3A1025.53020
UR  - https://www.ams.org/mathscinet-getitem?mr=1809352
LA  - en
ID  - RSMUP_2000__104__91_0
ER  - 
%0 Journal Article
%A Salvai, Marcos
%T On the geometry at infinity of the universal covering of $Sl(2, \mathbb {R})$
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 91-108
%V 104
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2000__104__91_0
Salvai, Marcos. On the geometry at infinity of the universal covering of $Sl(2, \mathbb {R})$. Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 91-108. http://archive.numdam.org/item/RSMUP_2000__104__91_0/

[1] W. Ballmann - M. BRIN - K. BURNS, On surfaces with no conjugate points, J. Diff. Geometry, 25 (1987), pp. 249-273. | MR | Zbl

[2] A. Beardon, The Geometry of Discrete Groups, Springer-Verlag (1983). | MR | Zbl

[3] A. Besse, Einstein manifolds, Springer-Verlag (1987). | MR | Zbl

[4] J.E. D'Atri, The long-time behavior of geodesics in certain left invariant metrics, Proc. Amer. Math. Soc., 116 (1992), pp. 813-817. | MR | Zbl

[5] P. Eberlein - B. O'NEILL, Visibility Manifolds, Pacific J. of Math., 46 (1973), pp. 45-109. | MR | Zbl

[6] J. Milnor, Curvatures of left invariants metrics on Lie groups, Adv. in Math., 21 (1976), pp. 293-329. | MR | Zbl

[7] M. Salvai, Spectra of unit tangent bundles of hyperbolic Riemann surfaces, Ann. Global Anal. Geom., 16 (1988), pp. 357-370. | MR | Zbl

[8] P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc., 15 (1983), pp. 401-487. | MR | Zbl